# SDR AALA20170120025

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 23,447 hours, 9,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVACUATION SLIDE LOWER BALL FITTINGS ARE NOT ENGAGED INTO THE DOOR CUTOUT.  ADJUSTED SLIDE IAW AMM 25-66-01. OPERATIONAL CHECKED GOOD.
